# SDR 05FDEA00017

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- Aircraft time: 37,100 hours, 23,016 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1183 BULKHEAD REPAIR.  COMPLIED WITH EA 7531055423 REPAIRED HOLE IN 1183 BULKHEAD.
